MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 M12
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system displayed a collimator error, which could impact imaging.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred during the planned treatment.The procedure was completed after restarting the system, with a delay of less than 20 minutes.The philips field service engineer (fse) inspected the system onsite and confirmed that there was an intermittent blockage of the collimator due to the filter being in the beam.Upon troubleshooting actions, the fse identified that a collimator driver detector related to the shutters and the collimator driver aep were unavailable.The defective collimator was returned for analysis, which concluded that the wedge, shutter x encoder count was faulty.To resolve the issue, the fse replaced the collimator.After replacement, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude a product malfunction with the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.A scenario where the procedure can be completed on the same system by restarting with minimal delay, is not likely to cause or contribute to death or serious injury should it recur.Therefore, based on this investigation results, philips concludes that this complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key22409453
Report Number3003768277-2025-006086
Device Sequence Number8353313
Product Code OWB
UDI-Device Identifier00884838116764
UDI-Public(01)00884838116764
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 M12
Device Catalogue Number722233
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown